I have this medicine for over a year, left overs from my last bladder infection. Now I have a bladder infection again and it's very painful and keeps me running to the bathroom. I took my first doses about three hours ago and I'm supposed to take 1 twice a day. Can I take a second doses already now or do I really have to wait another 9 hours? Not sure, if my doctor told me, that I can take two in the beginning and then reduce to one doses every 12 hours. I am really in pain and I'm peeing blood :(
I have Sulfameth/TMP DS TAB (a big white powdery tablette with IP 272 on it). Can I start with two?
Added 30 Dec 2009:
Well the battery of my laptop runs on low, so I assume I won't get an answer on time. Pain are still there and I'm for over an hour now in the bathroom ... guess I'll spend the rest of the night here :(
26 Apr 2013
The pills should have a date on them. They are probally fine, but antibiotics should always completed. Maybe there will be enough to help you. Drink plenty of water to flush out the bacteria. also, if you take cranberry pills everyday it helps keep bacteria from sticking to the walls of the bladder. Also women should wipe from front to back and always urinate after sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm currently taking Sulfameth/TMP DS. I know that I'm not supposed to drink alcohol while taking this medication. I'm trying to ...
2 answers • 26 Jul 2011
I have a cronic condition and am on macrobid low dose once a day, recently my doctor put me on amantadine do both drugs work for preventing bladder ...
2 answers • 16 Aug 2011
I seem to get a bladder infection each time I use a big dose of senokot, could some of the ingredients trigger this?
1 answer • 6 Feb 2012
The bladder infection is accompanied with intense itching inside of my vaginal walls. The doctor said it was probably yeast. She prescribed me ...
4 answers • 17 Mar 2013
I have been on Doxycycline for the past 4 years without having to switch antibiotics. Have been having to stay on them for the past 17 years due to a ...
0 answers • 1 Feb 2015